Facebook Pixel

Could I be pregnant?

By September 4, 2010 - 11:28am
Rate This

I've been on birth control for maybe 5 or 6 years. All oral. I've switched brands probably 5 times. I'm now on Lutera and have been on it for almost 3 months. I recently missed 3 active birth control pills in the first week of the pack. To be accurate, I took Sun, Mon, and Tues, but missed Wed, Thurs, and Fri. I am now taking it faithfully, but I did not double up on the pills, take one when I remembered, or use another form of birth control as backup. I know, bad idea, but I assumed after being on it so long, the chances of getting pregnant were slim to none. I just took the next one Saturday when I normally would. I had unprotected sex on the Wed when I missed my first pill and on Fri. He also ejaculated inside both times. I had the pill withdrawal bleeding on Sat that lasted a normal period time for me. My actual period isn't due for another 10 days. It's pretty regular. I'm not sure if I'm just overly nervous or what, but I am feeling very different than normal and have never experienced these symptoms before. I am tired all the time. I usually workout for 2 1/2 hours a day and can't get the motivation to do so. Just yesterday, my breasts began to hurt and were swollen. They aren't as swollen today as they were yesterday, but they still ache quite a bit. Sleeping on my stomach was a little uncomfortable. I had mild cramps and stiffness in my abdomen and back a day for a couple days. I do seem to be urinating more often. I have also been somewhat dizzy/lightheaded for a couple days. I am having light headaches occasionally. I'm normally a pretty sexually active person, but I feel like I'm in overdrive. I can't seem to get enough these days. I am pretty much just waiting for the time of my period to get here and see if it happens. I am just curious what anyone thinks because I don't want to ask the people around me just yet. I'm driving myself crazy doing all this research. I figure it's either one of three things: it's all in my head, body regulating itself to the pills, or I'm pregnant. If someone could help me out or give me a better answer, that would be awesome. Thanks so much!

Add a Comment2 Comments

HERWriter Guide

Hi Goober

Thanks for your post and welcome!

You answered your own questions yourself - you are imagining things (not uncommon, when a person believes they may have a certain condition), your body is adjusting to missed pills and then continued pills (you should have thrown your pill pack out and followed the instructions from your pill packet) or you are indeed pregnant. Honestly, it could be any of the above, but if you had your withdrawal bleeding (5 days or thereabouts) you may be ok.

Unfortunately, you'll have to wait it out and see. I hope you get the result you want! I'm sorry we can't be of more help but these things are, today, as they were years ago: only time will tell. I know the wait seems long but hang in there.


September 4, 2010 - 3:32pm
(reply to Susan Cody)

Thanks for the reply Susan. I read somewhere on the internet that the withdrawal bleeding might not necessarily matter as far as pregnancy goes. That it's still possible. Either way, I'm just going to wait it out and see what happens. Yes, this next week is going to be a long one, but I really don't have much of a choice, unfortunately. Thanks again for the reply. I also hope it comes out the way I want, lol.

September 5, 2010 - 8:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.